MathSciNet Relay Station
MathSciNet bibliographic data
MR507242 22E45 (22E30)
Keene, Frederick W.; Lipsman, Ronald L.; Wolf, Joseph A. The Plancherel formula for parabolic subgroups. Israel J. Math. 28 (1977), no. 1-2, 68–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement